MAUDE Adverse Event Report: COVIDIEN SURGICAL SIGNIA; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL SIGNIA; STAPLE, IMPLANTABLE
Model Number SIGADAPTXL
Medical Device Problem Codes Unintended Movement (3026); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle, (lot # c24aad0710) egia60amt, egia60amt egia 60 artic med thick sulu, (lot # p4g1079).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a gastric bypass, the handle, adapter, and reload unit began rotating on its own.Staff disassembled the entire unit but were unable to determine which component was defective.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5, h6.This event has been found to be a duplicate of a previously reported event documented under rr# 1219930-2026-00136.All additional information pertaining to this event will be communicated under the original regulatory report 1219930-2026-00132.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Duplicate of (b)(4).

Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24002671
Report Number1219930-2026-00136
Device Sequence Number10530526
Product Code GDW
UDI-Device Identifier10884521543812
UDI-Public(01)10884521543812(11)240604
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGADAPTXL
Device Catalogue NumberSIGADAPTXL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown